MathSciNet Relay Station
MathSciNet bibliographic data
MR2030653 34A25 (34C10 34C11 34C20)
Neuman, F. A general construction of linear differential equations with solutions of prescribed properties. Appl. Math. Lett. 17 (2004), no. 1, 71–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement